# SDR UALA2012120607064

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 61,220 hours, 23,235 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D2511227600100
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDOW FRAME UPPER CORNER BY COMPASS MISSING HEX HEAD MACHINE SCREW.  INTERIM REPAIR WITH TAPE.  LARGEST DELAMINATION IS A LONG BOTTOM EDGE OF WINDOW, APPROX 3.5" INTO WINDOW, BY 3"WIDE. NUMEROUS .125" BUBBLES ALONG UPPER EDGE AND AFT EDGE OF WINDOW. 2-2.5" INTO WINDOW.
